ARTICLE ABSTRACTImmune-checkpoint inhibitor (ICI)–related diarrhea is attributed to inflammatory colitis, with no other drug-related differential diagnosis. Here, we investigated the occurrence of pancreatic atrophy (PA) in ICI-treated cancer patients and its correlation to exocrine pancreatic insufficiency (EPI). Metastatic melanoma, non–small cell lung carcinoma, and head and neck squamous cell carcinoma patients (n = 403) treated with anti–PD-1 (n = 356) or anti–CTLA-4 (n = 47) were divided into a case group (radiologic evidence of PA); control group matched by age, gender, and previous lines of treatment; and colitis group (ICI-induced colitis). Quantitative pancreatic volumetry was used for calculation of the decrease in pancreatic volume over time (atrophy rate). Thirty-one patients (7.7%) developed PA compared with 41 matched controls (P = 0.006). Four patients developed EPI, all from the anti–PD-1–treated group, which resolved with oral enzyme supplementation. The atrophy rate did not correlate with EPI (P = 0.87). EPI-related diarrhea presented at a median of 9 months, whereas the diarrhea of anti–PD-1–induced colitis patients (n = 22) was presented at a median of 2 months (P = 0.029). ICI-induced PA is irreversible and can result in EPI. EPI should be suspected in cases of late-onset steroid-resistant diarrhea with features of steatorrhea and treated with oral enzyme supplements.